MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 420MM/LEFT - STERILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 11MM/130 DEG TI CANN TFNA 420MM/LEFT - STERILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.163S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation summary: the breakage of the nail could be confirmed according to the received x-ray & picture.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot manufacturing location: (b)(4), manufacturing date: jan 25, 2018, expiration date: dec 31, 2027, part number: 04.037.163s, 11mm/130 deg ti cann tfna 420mm / left ¿ sterile, lot number: h550089 (sterile), lot quantity: 5.One piece was scrapped in cell at op #40, mill distal holes, for a functional failure for the ¿l2¿ dimension.The remainder of the lot was 100% inspected for this feature and determined to be acceptable.Work order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, in process / inspect dimensional / final, ns063046 rev k met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, tfna assembly inspection, ns067861 rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev d was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Scn 14608 supplied by ees (albuquerque) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.942.2, lock prong, 130 degree, tfna bp55, lot number: l671596, lot quantity: 96, purchased finished goods traveler met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended bp55, lot number: h474694, lot quantity: 1,000.Work order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection ns062851 rev b met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card supplied by smalley dated dec 04, 2017 were reviewed and determined to be conforming.Part number: 04.037.912.3, tfna lock drive bp58, lot number: h517204, lot quantity: 80.Work order traveler met all inspection acceptance criteria.Inspection sheet ns062925 rev e met all inspection acceptance criteria.Part number: 21127, timoagri16.00 bp80, lot number: h328519, lot quantity: 1,943 lbs.Certificate of analysis received from ati specialty metals dated feb 03, 2017 was reviewed and determined to be conforming.Lot summary report dated mar 23, 2017 met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Device history review: 23-dec-2019: dhr reviewed.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on an unknown date that the patient underwent revision surgery due to a broken trochanteric femoral nailing system advanced (tfna) nail and non-union on (b)(6) 2019.Originally, the patient had product implanted in (b)(6) 2018 for a prophylactic intramedullary nailing of the left femur.The patient had experienced pain due to the broken nail.The broken and the rest of the implants were successfully removed and replaced with a femoral recon nail with recon screws and a locking compression plate (lcp) broad plate.The surgery was successfully completed with no adverse consequence to the patient.Concomitant devices reported: unknown tfna helical blade (part# unknown, lot# unknown, quantity# 1), unknown screw (part# unknown, lot# unknown, quantity# unknown).This is report 1 of 1 for (b)(4).

Brand Name
11MM/130 DEG TI CANN TFNA 420MM/LEFT - STERILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9546446
Report Number2939274-2020-00036
Device Sequence Number11346417
Product Code HSB
UDI-Device Identifier10886982096715
UDI-Public(01)10886982096715
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.163S
Device Catalogue Number04.037.163S
Device Lot NumberH550089
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/24/2019
Initial Report FDA Received Date01/03/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR